# SDR DHL9872077D

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, CORROSION ON FUSE FRAME LOWER FLANGE STA 950B, STR 29L AT AFT CARGO COMP.  CUT OUT DAMAGED AREA , INSTALLED REPAIR PER SRM 53-10-4, 1 BY 3 BY 8,  N/R 3690.
